# SDR COEA2021091003816

- Difficulty date: August 17, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 32,710 hours, 33,139 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 727005039
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 229094 NR 100009 HEAVY CHECK COE/MAJOR REPAIR: INTERNAL FUSELAGE, L/H M7 LONGITUDINAL FLOORBEAM IS CRACKED AT FRAME 40. CORRECTIVE ACTION: REPAIRED PER EMPIRE AIRLINES E.O. 5315-02.0
